# SDR DALA1134449222

- Difficulty date: December 18, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 25,496 hours, 17,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Mid Cargo Door
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Y693-Y750 L28 RT OF MID CARGO DOOR SRM 53-60-02 VOL I, FIG 9.
